# SDR CA010910005

- Difficulty date: August 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 31,871 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917007
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) REPEAT FLAP FAIL MESSAGE WHEN FLAP 2 SELECTED, CREW ELECTED TO GO AROUND AND CARRY OUT QRH PROCEDURES. AIRCRAFT LANDED IN CALGARY SAFELY WITHOUT FURTHER INCIDENT.FLAPS RECYCLED BACK TO CLEAR CONFIGURATION FLAP MESSAGES, SYSTEM RETURNED TO NORMAL. CYCLED MANY TIMES AND UNABLE TO REPEAT. LUBRICATION OF THE FLAP CARRIAGES. AIRCRAFT FOUND SERVICEABLE.
